# SDR SWAA2023012383344

- Difficulty date: December 19, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Door
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS DOOR 333BB AT LT HORIZONTAL STABILIZER.   REPAIRED ACCESS DOOR 333BB AT LT HORIZONTAL STABILIZER IAW SRM 51-70-04-2R-9 REPAIR 9.
